Burning following Restylane Injections
Restylane is a great product for lip injections. It is possible that you are beginning to get a herpes infection in the lips. I would consult a board certified dermatologist right away to see what the best treatment for your condition is.
Lips are burnt
As outlined in my response previously, there can be several
important causes for the blistering, discolouration and pain that occurred
following your lip augmentation. It is
very important you seek the advice on an experienced injection physician that
can best assess the underlying cause and provide reassurance and treatment.
I hope this information has been of some assistance and best
R. Stephen Mulholland, MD
Certified Plastic Surgeon
Burning and redness after filler
Make sure you go back right away to be evaluated. You could have a herpes cold sore or other process developing. An in office evaluation would be the best.
Schedule a follow up with your injector to discuss your concerns and obtain an in person assessment.
Schedule a follow up with your injector to discuss your concerns and obtain an in person assessment. Burning is not a normal sensation following lip injections. Slight discomfort, pain and swelling can all be apparent for 2 weeks.
All the Best.
Cold Sores after Restylane
I can't tell much from your photo, but your description sound a lot like you have an outbreak of cold sores. Following any trauma to this area of your face (including injection of filler material), you are at risk of developing cold sores. It's best to see the individual that injected you so that you can be placed on antiviral medications. I wish you well!
Swelling after lip injection
Likely this is just swelling from the sites of the needle entrance. Make sure to follow up with your injector at the one to two week mark to ensure it is healing correctly.
Pain after lip injections
Pain after filler injections can be a sign that something bad is happening. You need an in person evaulation - it is difficult to tell what is going on from the photo you posted. It sounds like you may have an outbreak of cold sores, but you need to make sure you dont have a bacterial infection. See a doctor as soon as possible.
Blisters after filler to lips
You don't have a burn. You have blisters because you have a herpetic outbreak. You need Valtrex or Acyclovir to treat this. Please see a doctor.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Do you have a history of herpes infections? If do, you need to see your doctor as soon as you can for an evaluation. Best to have a physician do your injections even if it costs more